MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-28
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was returned for analysis.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during unpackaging and prior to prep, while it had been confirmed that the device was sealed in its packaging, a 2.5x28mm rx xience alpine stent delivery system (sds) was pulled out of its dispenser hoop without difficulty and the protective sheath was removed without difficulty when it was noted that the stent was missing from the balloon.The stent was found to be located inside of the dispenser hoop.The device was not used in the patient.Another xience alpine was unpackaged without issue and used to successfully complete the procedure.This issue did not cause or contribute to a clinically significant delay.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6339512
Report Number2024168-2017-01301
Device Sequence Number16275702
Product Code NIQ
UDI-Device Identifier08717648199196
UDI-Public(01)08717648199196(17)190821(10)6081241
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2019
Device Catalogue Number1125250-28
Device Lot Number6081241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2017
Initial Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1